Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Does Writer S Cramp Means?

Hi , everyone Im experiencing pain and problem while writing , I get a lot of hand pain if i write and my writing speed s also very less, i contacted a neurologist in this regard , it was diagnosed as writers cramp. Wht does it mean ? S it Curable? Pls help me. Im suffering this from many quite a few years but i could recognize it 2 yrs back, and im 21yrs Old pls help Thank U
Thu, 1 Sep 2022
Report Abuse
Cardiologist 's  Response
Hello,

This is a chronic disorder, characterized by involuntary muscle spasms, triggered by a special task (writing). It is not curable, but it can be treated with different medication (Clonazepam, Baclofen or Botulin toxin injections). Another possible treatment option is tetrabenazine. You should discuss with your doctor on the above treatment options.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sensory system


Loading Online Doctors....
What Does Writer S Cramp Means?

Hello, This is a chronic disorder, characterized by involuntary muscle spasms, triggered by a special task (writing). It is not curable, but it can be treated with different medication (Clonazepam, Baclofen or Botulin toxin injections). Another possible treatment option is tetrabenazine. You should discuss with your doctor on the above treatment options. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist